MathSciNet Relay Station
MathSciNet bibliographic data
MR1330786 (96i:30017) 30D05 (58F23)
Kotus, Janina On the Hausdorff dimension of Julia sets of meromorphic functions. II. Bull. Soc. Math. France 123 (1995), no. 1, 33–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement